# SDR HALA2015052000089

- Difficulty date: May 20, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 10,387 hours, 1,618 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Smoke Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BTB SMOKE LAVATORY DETECTOR FAULT.  RESET CIDS OPS CHECK LAV SMOKE DET IAW AMM 26-17-00-710-802-A.
